# SDR IPXA0561404

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY HAS (6) LAMPS INOP.  RELAMPED (6) LAMPS IN EMERGENCY LIGHT ASSY IAW AMM 33-51-01-2.
